# SDR SIMA20160226003

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 32,130 hours, 27,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND & THIRD EMER FLOOR STRIP LIGHTING INOPERATIVE.  R & R NR 3 EMER LIGHT INVERTER IAW 33-50-11.  OPERATIONS CHECKED GOOD.
